# SDR AALA20061081

- Difficulty date: November 18, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 22D HAS BROKEN LENS SHROUD.  REPLACED EMERGENCY LIGHT LENS SHROUD AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
